# SDR DALA13056903142

- Difficulty date: October 30, 2013
- Submitted: October 31, 2013
- Operation: Air carrier
- Aircraft: N342NB
- Make and model: Airbus A319-114
- Aircraft serial: 1746
- Aircraft time: 31,203 hours, 16,131 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Damaged
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY SLOPE PANEL 151FE HAS MULTIPLE DENTS, PUNCTURED & CRACKED.  SLOPE PANEL FABRICATED IAW AMM 25-50-00-340-007-A AND DWG 3D25-40532.
